Some fixed points properties, strong and ∆-convergence results for generalized α-nonexpansive mappings in hyperbolic spaces

A. A. Mebawondu, C. Izuchukwu

Abstract


In this paper, we introduce and study some fixed points properties and demiclosedness principle for generalized α-nonexpansive mappings in the frame work of uniformly convex hyperbolic spaces. We further establish strong and ∆-convergence theorems for Picard Normal S-iteration scheme generated by a generalized α-nonexpansive mapping in the frame work of uniformly convex hyperbolic spaces. The results obtained in this paper extend and generalize corresponding results in uniformly convex Banach spaces and many other results in this direction.

Full Text: PDF

How to Cite this Article:

A. A. Mebawondu, C. Izuchukwu, Some fixed points properties, strong and ∆-convergence results for generalized α-nonexpansive mappings in hyperbolic spaces, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 1-20

Copyright © 2018 A. A. Mebawondu, C. Izuchukwu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.